Partial Identification in Matching Models for the Marriage Market
Cristina Gualdani and
Shruti Sinha
Journal of Political Economy, 2023, vol. 131, issue 5, 1109 - 1171
Abstract:
We study partial identification of the preference parameters in the one-to-one matching model with perfectly transferable utilities. We do so without imposing parametric distributional assumptions on the unobserved heterogeneity and with data on one large market. We provide a tractable characterization of the identified set under various classes of nonparametric distributional assumptions on the unobserved heterogeneity. We reexamine some of the relevant questions in the empirical literature on the marriage market, which have been previously studied under the logit assumption. Our results reveal that many findings in the aforementioned literature are primarily driven by such parametric restrictions.
Date: 2023
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://dx.doi.org/10.1086/722415 (application/pdf)
http://dx.doi.org/10.1086/722415 (text/html)
Access to the online full text or PDF requires a subscription.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ucp:jpolec:doi:10.1086/722415
Access Statistics for this article
More articles in Journal of Political Economy from University of Chicago Press
Bibliographic data for series maintained by Journals Division ().